Ibrance and Liver Lesions: What's your experience?
Hi Folks, Just went on Ibrance (1 session so far and on my 2nd). Lesions in my liver are a tiny bit bigger in 2 months. I have been told they will get larger first and then start to get smaller. What's been your experience? Also, the nausea; has anyone had it both in the morning and at night? Thanks everyone!
Interested in more discussions like this? Go to the Breast Cancer Support Group.
@dianamiracle I'm sorry the first two AIs didn't work for you. They caused major problems for me as well, but the last one I tried, exemestane, has not incurred those problems. I get "heat bombs" once in a while but not the aches and pains and overall feeling of brain fog as with the other two.
@onamission. Thank you for this information! My body/system is so sensitive to prescribed medications due to the a,out of chemos and radiations I have had over the past two and a half years that I have to look for alternatives. I will,keep you posted!
Hello and thank you for all your posted info. I’m new here- researching info for my sister- recently diagnosed MBC liver lesions, femur and in her neck- starting Ibrance next week. Any info on WHEN your side effects, if any started? She’s trying to navigate when she’ll need to stop working. Anything is appreciated. Thank you!
@trixie1313 are you taking Ibrance or did I misunderstand your previous comment. I was hoping you could respond to @tigger19 .
@auntieoakley Nope – not on Ibrance. Taking Exemestane.
Thank you @trixie1313, @rraw i noticed you were tagged by @colleenyoung a while back about Ibrance, maybe you can respond to @tigger19 . I hope you are feeling better this week.
@eku , I found this conversation as well and some people on the same drug combo as you. 💕
Hello. I am recently diagnosed with MBC, metastasized to bones. Taking Verzenio (looks like it's from the same family as Ibrance) and Anastrazole. I was told Verzenio will likely cause diarrhea and it did, on day 2. It's on and off now and not too bad. I was told to take Immodium (over the counter anti diarrhea pill) if it is too bad. I did at the beginning but not anymore.
I started Ibrance and Letrozole a week ago on March 14. First couple of days ok. But since then I feel very weak with no energy. All I really can do is sleep, appetite is gone and I feel like it’s hard to breath. Are these normal reactions to the Ibrance and Letrozole. I didn’t feel like this with the verzenio and anastrozole. I didn’t have the feeling of limited breathing and just wanting or falling asleep anywhere. Am I on drugs that are not for me. Please let me know if anyone has had same symptoms as I have. Thanks
I want to be clear. I have no experience with either of these (just a single AI which I tolerate), but whoever prescribed these to you should be contacted and consulted about how you are feeling. They may just say you need some time to adjust, but at least that will be coming from your specialist. And there's always a second opinion also, if you're not convinced.